# SDR 2001F00324

- Difficulty date: August 23, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N744JD
- Make and model: Gulstm 690A
- Aircraft serial: 11135
- Engine: Garrtt TPE3315251K
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: 54009533
- Condition: Failed
- Location: Lt Engine
- Part time: 6,875 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL CABLE FAILED TO THE PORTION THAT CONTROLLED THE MANUAL FUEL SHUTOFF VALVE.  FAILURE WAS LOCATED AT THE AREA THAT THE FUEL AND PROPELLER MANUAL STOP AND FEATHER CABLE ARE COMBINED INTO ONE CONTROL.  (M)
